# SDR 08FDEA01302

- Difficulty date: April 1, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: A5378198422200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE, CORROSION ON UPPER SURFACE OF FLOOR WEBBING AT APPROX LBL 88 BETWEEN FRAMES 32 AND 33.  BLENDED CORROSION REF SRM 51-74-10 PAR 5. ORIGINAL MATERIAL THICKNESS OF .094 AND .065 AFTER BLEND OUT FOR TOTAL MATERIAL LOSS OF .029 FOUND TO BE OUT OF LIMITS REF SRM SUPP 53-74-15 FIG 1.  REMOVED FLOOR WEBBING REF SRM 51-40-21 P 6-7.  LOCATED AND DRILLED NEW FLOOR WEBBING REF SRM 51-40-21 P 6-7.  ALODINED AND PRIMED FLOOR WEBBING REF SRM51-21-10.  INSTALLED FLOOR WEBBING REF SRM 51-40-21 P 6-7 APPLIED C.I.C ON FLOOR WEBBING REF MM 51-22-00-0.
